Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 30673, 26 pages
http://dx.doi.org/10.1155/IJMMS/2006/30673

On semilattices of groups whose arrows are epimorphisms

Department of Mathematics, Faculty of Science, Menoufiya University, Shebin El-Kom 32511, Egypt

Received 6 April 2006; Accepted 6 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Abd-Allah and M. E.-G. M. Abdallah, “Categories of generalized rings associated with partial mappings,” Pure Mathematics Manuscript, vol. 7, pp. 53–65, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. M. Abd-Allah and M. E.-G. M. Abdallah, “Congruences on Clifford semigroups,” Pure Mathematics Manuscript, vol. 7, pp. 19–35, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. M. Abd-Allah and M. E.-G. M. Abdallah, “On Clifford semigroups,” Pure Mathematics Manuscript, vol. 7, pp. 1–17, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. M. Abd-Allah and M. E.-G. M. Abdallah, “Semilattices of monoids,” Indian Journal of Mathematics, vol. 33, no. 3, pp. 325–333 (1992), 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. M. Howie, An Introduction to Semigroup Theory, L.M.S. Monographs, no. 7, Academic Press, London, 1976. View at Zentralblatt MATH · View at MathSciNet
  6. T. W. Hungerford, Algebra, vol. 73 of Graduate Texts in Mathematics, Springer, New York, 1980. View at Zentralblatt MATH · View at MathSciNet
  7. S. Mac Lane, Categories for the Working Mathematician, vol. 5 of Graduate Texts in Mathematics, Springer, New York, 1971. View at Zentralblatt MATH · View at MathSciNet
  8. M. Petrich, Inverse Semigroups, Pure and Applied Mathematics (New York), John Wiley & Sons, New York, 1984. View at Zentralblatt MATH · View at MathSciNet
  9. D. J. S. Robinson, A Course in the Theory of Groups, vol. 80 of Graduate Texts in Mathematics, Springer, New York, 1982. View at Zentralblatt MATH · View at MathSciNet